A1-homotopy invariants of corner skew Laurent polynomial algebras

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this note we prove some structural properties of all the A1-homotopy invariants of corner skew Laurent polynomial algebras. As an application, we compute the mod-l algebraic K-theory of Leavitt path algebras using solely the kernel/cokernel of the incidence matrix. This leads naturally to some vanishing and divisibility properties of the K-theory of these algebras.

Original languageEnglish
Pages (from-to)1627-1643
Number of pages17
JournalJournal Of Noncommutative Geometry
Volume11
Issue number4
DOIs
Publication statusPublished - 1 Jan 2017

Keywords

  • Algebraic k-theory
  • Corner skew laurent polynomial algebra
  • Leavitt path algebra
  • Noncommutative algebraic geometry
  • Noncommutative mixed motives

Fingerprint Dive into the research topics of 'A1-homotopy invariants of corner skew Laurent polynomial algebras'. Together they form a unique fingerprint.

  • Cite this